# SDR ASAA2014121509958

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 4,465 hours, 1,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20282
- Condition: Failed
- Location: A/C Bay
- Part time: 4,474 hours, 1,421 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT CAME ON WITH RECALL.  ACFT GROUNDED.  R & R AFT CABIN ZONE TEMP TRIM AIR MODULATING VALVE.  RAN RT PACK LEAK CHECKED GOOD.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST NO FAULTS FOUND.  ALL WORK DONE IAW AMM 21-61-00-700-806-002 AND 21-61-21-000-801.
